Lybrate.com has an excellent community of General Physicians in India. You will find General Physicians with more than 27 years of experience on Lybrate.com. You can find General Physicians online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Jindal
Treatment of Migraine Treatment
Weight Management Treatment
Removal Of Stitches Procedure
Thyroid Problems Treatment
Dressings Of Wounds Procedure
Prevention of Blockage, Atherosclerosis & Heart At
Hiv Prophylaxis Post Exposure
Viral Fever Treatment
Thyroid Disorder Treatment
Stitching Of Wounds Procedure
Submit a review for Dr. JindalYour feedback matters!
Hello doctor my sexual nerves are getting weak and my hands also shivers little bit, I do masturbate so that this problems created pls tell me how to over come from this and get back my old strength like 17 years age. And I have 2 mm kidney stone on my right kidney so guide me properly, I want to cure all my problems.
I had been prone to heroine use from last few years. Post withdrawal I encounter diarreah, nausea,sweating, irritability,depression n craving. Been clean in b/w for 2-3 days but got back to drugs. I don't want to continue it anymore but feel low while normal. Any help appreciated . Thanks.
Hey Since the past week I'm experiencing a weird lightheadedness especially when I sleep. Also I do not get sleep due to that for 4-5 hours after I lie down also It's like a giddiness where I feel everything's moving when I close my eyes Also the back of my neck and head hurts Also had a minor head hit a week back What can I do?
Hello Doctor, I am 26 year old man I have suffering from fever last night and back pain problem what should I do please help me.
My husband was unable to perform in bed since marriage. We married some 25 days ago. He is suffering from premature ejaculation. Now I came to know that he was suffering from fits. I need to know does fits have any connection with PE. And which tests will confirm if he is still suffering from fits or any other mental disability/problem.
Sir I am facing strange problem from past 10 days in my ear. I always felt a suu. Like sound in my ears from past 10 days. What is the reason behind that and what should I do to cure it? ThANK You.
I have gain so much weight and can't stop myself from eating so is it harmful for me because I eat so much fast food and is there any heart attack possibilities as some one said me that it can cause heart attack.
Zinc and erectile dysfunction
Zinc is a naturally occurring metallic element. Certain types of vegetable, meats and seafood are rich in zinc.
Erectile dysfunction is a man's inability to achieve a penetrable erection. It is one of the most common sexual problems faced by men of all ages. Zinc helps the body to produce testosterone and thus the levels of zinc in a person's body may affect erectile dysfunction.
A host of factors ranging from nutritional deficiency to clinical depression can lead to the condition. In recent years, deficiency of zinc has been found to be the cause of ed. Apart from producing testosterone, zinc is used for metabolism purposes, DNA and protein production and cell division.
Most studies related to male infertility show a clear concise relationship between zinc and ed. During a study some young men were given a diet which included very little amounts of zinc and thus they developed a zinc deficiency. When testosterone levels were measured after 20 weeks of low-zinc diet it was found that the level of the hormone had drastically reduced. The study also found that in elderly men, with an increase in the uptake of zinc, testosterone levels nearly doubled.
Research on animals established the fact that relationship rats who were given 5 milligrams of zinc supplement a day, were found to be sexually active to a greater extent. It concluded that zinc had an impact in the arousal and maintaining of an erection in men.
Zinc deficiency can also reduce the sense of smell in person. A sense of smell is vital to libido, especially more in young men. Thus, it can cause a person to lose the ability to detect certain chemicals that stimulate arousal.
If you would like to consult with me privately, please click on 'consult'.